# SDR USAA2015022300003

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665409
- Part serial: A7632
- Condition: Bulged
- Location: L2 Door
- Part time: 29,639 hours, 16,445 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE COVER IN CONTACT WITH FUSELAGE.  REPLACED L2 DOOR EMER SLIDE IAW JC 26L00025011.
